Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

What to do if there is no relief after taking medicine of udiliv

My sgot and sgpt level 69/47 . I am feeling very uncomfortable as getting cold for some time and again feeling warm i am taking medicine of UDILIV 450mg as per but yet i am not feeling comfort what to do now ? age 17 yrs.
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
Your sgot and sgpt levels are high and Gastroenterologist might have prescribed this medicine for some liver problem.
There is possibility of having Infective hepatitis.
Go for S.bilirubin and ultra sound of liver.
Avoid fat and junk food.
Take plenty of carbohydrate and fresh citrous fruits.
Take rest.
Ok and bye.
Answered: Sat, 24 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor